# SDR SWAA950329

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT GATE, FOUND EMERGENCY LIGHT STRIP LOOSE AT ROW 8 AND LIGHTS DIM DURING TESTING.  REPLACED BATTERY PACK AT FWD CABIN AREA PER BOEING M/M.
